• P-ISSN 0974-6846 E-ISSN 0974-5645

Indian Journal of Science and Technology


Indian Journal of Science and Technology

Year: 2020, Volume: 13, Issue: 25, Pages: 2509-2519

Original Article

Some properties of multivalued positive Boolean dependencies in the database model of block form

Received Date:28 May 2020, Accepted Date:04 June 2020, Published Date:17 July 2020


Objectives: The article proposed a new type of dependency on blocks and slices. Then found and proved the properties of this new dependency. Method: Logical inference methods were used. Findings: A new type of data relationship has been proposed: Multivalued positive Boolean dependencies on block and slice in the database model of block form. From this new concept, the article stated and demonstrated the equivalence of the three types of deduction, namely: m-deduction by logic, m-deduction by block, m-deduction by block has no more than two elements. Next are the necessary and sufficient criteria of the tight m-expression for the set of multivalued positive Boolean dependencies on block and slice, the sufficient properties for a set of functions fI;^;_g. The properties related to this new concept when the block degenerated into relation. Novelty: The proposed new dependency with their properties on the block and on the slice are completely new.

Keywords: Multivalued positive Boolean dependencies; block; Boolean dependencies; block schemes


  1. Huy TDNX, Thang. The database model of blocks form. Journal of Informatics and Cybernetics. 1998;T. 14(S.3):52–60.
  2. Huy NX. Logical dependencies in the database. HaNoi. Statistical Publisher. 2006.


© 2020 Thang, Tuyen,Truc, Phuong.This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited. Published By Indian Society for Education and Environment (iSee)


Subscribe now for latest articles and news.